# SDR MALA040603

- Difficulty date: October 1, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N532XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2366
- Aircraft time: 9,601 hours, 9,383 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 4204002
- Part serial: OH78
- Condition: Malfunctioned
- Location: Green Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GREEN HYD HIGH TEMP ILLUMINATED DURING FLIGHT QRH COMPLETED RETURNED MSP.  REPLACED PTU P/N 4204002, S/N OFF OH-78, S/N ON LM-54 IAW AVRO AMM 29-20-17 201, OPS AND LEAK CHECK GOOD.
